# SDR 3RJA2014092500156

- Difficulty date: May 24, 2014
- Submitted: September 25, 2014
- Operation: Air carrier
- Aircraft: N241TR
- Make and model: Beech 400BEECH
- Aircraft serial: RJ45
- Aircraft time: 4,316 hours, 4,226 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT MLG DOOR FAILED TO RETRACT HYDRAULICALLY AND DURING PNEUMATIC EMERGENCY GEAR DOOR BLOW UP PROCEDURE DURING EXTENSION FOR LANDING.
